Restylane Injection Made a Hole on the Skin
- Asked by Abina Live
- 2 years ago
I had Restylane injected on the lines between eye and cheeck 3 days ago. The other side went ok,but on the other side a hole appeared to skin surface. Injector put more filler, but the hole got deeper. It looks really ugly. Injector told me to wait 2 weeks to see if the skin gets normal. I feel Restylane bump under skin, but it never "rose up". I'm really worried, I feel it has not got any smaller. Should I wait or go to see a doctor? Is this normal? There is more filler on that side also.
Indentation after Restylane or Juvederm
Why is there an indentation? It would not be an open hole that would occur at the time of filling. The filler might have spread to neighboring areas but the indented area did not raise up because of scarring underneath it from old trauma, such as an acne scar. You may need subcision to lift the area but there are risks with this procedure that should be explained in detail. Hyaluronidase can be injected to dissolve the filler around the indent to make it look less deep.
Web reference: http://www.thenyac.com/restylane/index.html
Although it is difficult to assess your problem without pictures, I am assuming the "hole" you are referring to is a contour irregularity associated with uneven injection of Restylane in the "tear trough" area. First, I suggest having the area evaluated by a board certified specialist to ensure that the "hole" is not from any damage to the skin of the lid itself. Restylane is an excellent option for correction of "tear trough depressions" but requires placement by a skilled and experienced injector. The skin in the lower eyelid is very thin, and uneven injections will result in visible irregularities, as it appears you are describing. If you are requiring immediate resolution to this issue I would suggest Hyaluronidase to dissolve the "lump" as has been mentioned in previous posts. Good Luck...Dr. Corrado
Web reference: http://www.dranthonycorrado.com/noninvasive/restylane.php
Lumps and indentation after Restylane injection.
Are you describing an indentation with the overlying skin intact? If so, this is just the way, the Restylane is lumped up and should eventually dissipate. If the skin was injured, you may require further treatment.
Web reference: http://www.drfpalmer.com
Hyaluronidase is an option to manage unsatisfactory Retylane injections
Hyaluronidase is an option to manage unsatisfactory Retylane injections. If your injections were performed by a physician, I would return to your injector to discuss options to manage the "hole" or depression that has developed in your cheek. Additional filler is an option but if the problem results from too much filler, hyaluronidase can be used to "dissolve" the filler and make the excess filler dissipate. If your injection were not performed by a physician, I recommend consulting with a qualified plastic surgeon immediately.
Stephen Weber MD, FACS
Web reference: http://weberfacialplasticsurgery.com/facial-dermal-fillers/
Unusual Restylane Complications
I have used Restylane since it came on the market in the USA and I have never seen anyone develop "a hole" in their faces. A photograph would have been very useful.
The phrase that gives me the most pause is : "Should I wait or go to see a doctor?". I am guessing your Restylane then was NOT administered by a Plastic surgeon or Cosmetic dermatologist. If this is the case, yes, I DO think you should see an experienced professional for this potential complication as well as all of your future cosmetic procedure. Does your appearance worth taking chances with?
Peter A Aldea, MD
Hole in skin after Restylane
It is difficult to tell what this hole is due to. The needle used for injecting is small and it is unlikely that this would not have healed. I would recommend seeing the person who injected the filler so they can get a better assessment. Good luck.
Web reference: http://www.EYESandLIDS.com
A hole in the skin after Restylane injection
Without seeing a photo, it's hard to tell exactly what happened. Two things I can say:
1. The needle with which the Restylane injections are done is too small to leave a hole in your skin.
2. I wonder if there was a scar in the skin that looks like a dilated pore. The scar would stay tethered to the lower levels of the skin, while the skin around it was lifted by the Restylane.
Discuss the result with your doctor. The Restylane can be dissolved with a small injection of hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.